Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Bivariate Beta–Inverse Weibull Distribution: Theory and Applications

    Ali Algarni, Muhammad Qaiser Shahbaz*

    Computer Systems Science and Engineering, Vol.36, No.1, pp. 83-100, 2021, DOI:10.32604/csse.2021.014342

    Abstract Probability distributions have been in use for modeling of random phenomenon in various areas of life. Generalization of probability distributions has been the area of interest of several authors in the recent years. Several situations arise where joint modeling of two random phenomenon is required. In such cases the bivariate distributions are needed. Development of the bivariate distributions necessitates certain conditions, in a field where few work has been performed. This paper deals with a bivariate beta-inverse Weibull distribution. The marginal and conditional distributions from the proposed distribution have been obtained. Expansions for the joint More >

Displaying 1-10 on page 1 of 1. Per Page